manuscripta mathematica

, Volume 75, Issue 1, pp 97–102

Arithmetic groups and Salem numbers

Article

Abstract

We show that the existence of a sequence of elements from cocompact torsion-free arithmetic subgroups ofSL(2,R) converging to the identity is equivalent to the density of Salem numbers in [1,∞).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • B. Sury
    • 1
  1. 1.School of MathematicsT.I.F.R.BombayIndia

Personalised recommendations